Freeness of linear and quadratic forms in von Neumann algebras

Chistyakov G, Götze F, Lehner F (2011)
Journal of Functional Analysis 261(10): 2829-2844.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We characterize the semicircular distribution by freeness of linear and quadratic forms in noncommutative random variables from tracial W*-probability spaces with relaxed moment conditions. (C) 2011 Elsevier Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Journal of Functional Analysis
Band
261
Ausgabe
10
Seite(n)
2829-2844
ISSN
PUB-ID

Zitieren

Chistyakov G, Götze F, Lehner F. Freeness of linear and quadratic forms in von Neumann algebras. Journal of Functional Analysis. 2011;261(10):2829-2844.
Chistyakov, G., Götze, F., & Lehner, F. (2011). Freeness of linear and quadratic forms in von Neumann algebras. Journal of Functional Analysis, 261(10), 2829-2844. doi:10.1016/j.jfa.2011.07.012
Chistyakov, G., Götze, F., and Lehner, F. (2011). Freeness of linear and quadratic forms in von Neumann algebras. Journal of Functional Analysis 261, 2829-2844.
Chistyakov, G., Götze, F., & Lehner, F., 2011. Freeness of linear and quadratic forms in von Neumann algebras. Journal of Functional Analysis, 261(10), p 2829-2844.
G. Chistyakov, F. Götze, and F. Lehner, “Freeness of linear and quadratic forms in von Neumann algebras”, Journal of Functional Analysis, vol. 261, 2011, pp. 2829-2844.
Chistyakov, G., Götze, F., Lehner, F.: Freeness of linear and quadratic forms in von Neumann algebras. Journal of Functional Analysis. 261, 2829-2844 (2011).
Chistyakov, Gennadiy, Götze, Friedrich, and Lehner, F. “Freeness of linear and quadratic forms in von Neumann algebras”. Journal of Functional Analysis 261.10 (2011): 2829-2844.